# SDR SIMA992831

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5257 - LAVATORY SMOKE WARNING LIGHT ILLUMINATED TWICE IN-FLIGHT FOR APPROXIMATELY THREE SECONDS EACH TIME.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE. (X)
